The Australian Journal of Mathematical Analysis and Applications

Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  


Volume 1, Issue 2, 2004



Art No.
Title Author (s)


An Algorithm to Compute Gaussian-Type Quadrature Formulae that Integrate Polynomials and Some Spline Functions Exactly


Allal Guessab


Monotonicity Properties for Generalized Logarithmic Means


Chao-Ping Chen and Feng Qi


A Majorization Problem for the Subclass of p-Valently Analytic Functions of Complex Order


Sezgin Akbulut

4 Fekete-Szegö Inequality for Certain Class of Analytic Functions


V. Ravichandran, Maslina Darus, M. Hussain Khan and  K. G. Subramanian

5 Viability Theory And Differential Lanchester Type Models For Combat. Differential Systems.


G. Isac and A. Gosselin

6 Fixed Point Theorems for a Finite Family of Asymptotically Nonexpansive Mappings


E. Prempeh

7 Reverses of the Triangle Inequality in Inner Product Spaces


Sever S. Dragomir


Norm Estimates for the Difference between Bochner’s Integral and the Convex Combination of Function’s Values


P. Cerone, Y.J. Cho, S.S. Dragomir, J.K. Kim, and S.S. Kim

9 Positive Solution for Discrete Three-Point Boundary Value Problems


Wing-Sum Cheung and Jingli Ren

10 Error Estimates for Aproximations of the Fourier Transform of Functions in Lp Spaces

A. Aglic Aljinovic and J. Pecaric


11 An Alternative Proof of Monotonicity for the Extended Mean Values


Chao-Ping Chen and Feng Qi
12 New Proofs of the Grüss Inequality


A.Mc.D. Mercer and Peter R. Mercer
13 Generalizations of Two Theorems on Absolute Summability Methods


H.S. Özarslan and H.N. Öğdük

© 2004-2015 Austral Internet Publishing